# SDR SWIA200922767

- Difficulty date: October 2, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 16,531 hours, 12,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIDEWALL LIGHTING ON RIGHT SIDE INOP.  (FLT 4443)  RELAMPED EMERGENCY LIGHT.
